Sertraline

Sertraline is an antidepressant belonging to the Selective Serotonin Reuptake Inhibitors (SSRIs) group of drugs. It commonly used to treat depression, panic attacks, post-traumatic stress disorder (PTSD), obsessive-compulsive disorder (OCD), and social anxiety disorder.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am depressed and restless as my parents are separating. Kindly help.

Query: Hello doctor, I have weird restlessness these days, and I do not feel like smiling. Whenever I close my eyes, I feel like smashing something to let out my anger. I do not even know if I should be angry about things that I am worried about. I do not know if they are worth it, but it affects me, and I...  Read Full »


Dr. Ajay Singh

Answer: Hi, Welcome to icliniq.com. By the history provided, it can be discerned that you are currently experiencing what can be termed as an adjustment disorder, which is a very common occurrence after a person experiences a stressful situation such as the one you are going through with your parents. One p...  Read Full »

How to stop Zoloft and Concerta without side effects?

Query: Hello doctor, For the past three years, I have been taking 100 mg of Zoloft and for the past five years, I have been taking 36 mg of Concerta. While taking them, my mood was pretty consistent with only a few times of feeling slightly depressed. But while I took them, I still was overthinking and ha...  Read Full »


Dr. Ajay Singh

Answer: Hello, Welcome to icliniq.com. Firstly, regarding Zoloft (Sertraline), it is an antidepressant medicine which increases the level of serotonin in the brain which in turn aids in a normal mood. If such a medication is tapered suddenly or stopped suddenly then rebound symptoms of anxiety and depress...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.